# SDR EISA2000048

- Difficulty date: May 10, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N361KP
- Make and model: Boeing 727225
- Aircraft serial: 20627
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 10604996
- Part serial: 104497
- Condition: Stuck
- Location: Fuselage
- Part time: 3,820 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 319 - RETURNED TO YIP DUE TO INABILITY TO PRESSURIZE.  FOUND RIGHT OUTFLOW VALVE STICKING.  CLEANED VALVE ASSEMBLY.  ON GROUND PRESSURIZATION OPS CHECKED GOOD IAW 727 MM CHAPTER 21.  (M)
